RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 2, Pages 255–258 (Mi al585)  

Communications

The number of $P$-expansions of Abelian groups

E. A. Palyutinab

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Full text: PDF file (109 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:2, 172–174

Bibliographic databases:

UDC: 510.67+512.57
Presented by the member of Editorial Board: Ю. Л. Ершов
Received: 30.04.2013

Citation: E. A. Palyutin, “The number of $P$-expansions of Abelian groups”, Algebra Logika, 52:2 (2013), 255–258; Algebra and Logic, 52:2 (2013), 172–174

Citation in format AMSBIB
\Bibitem{Pal13}
\by E.~A.~Palyutin
\paper The number of $P$-expansions of Abelian groups
\jour Algebra Logika
\yr 2013
\vol 52
\issue 2
\pages 255--258
\mathnet{http://mi.mathnet.ru/al585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3134786}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 2
\pages 172--174
\crossref{https://doi.org/10.1007/s10469-013-9231-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000321627100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884966358}


Linking options:
  • http://mi.mathnet.ru/eng/al585
  • http://mi.mathnet.ru/eng/al/v52/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:122
    Full text:24
    References:30
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019